I am 5 months post rhino and i finished accutane at about the same time. Now I have burning red sore eyes and wonder if it was caused by either the accutane or rhino surgery as there is no other likely cause having spoken to specialists. Could this be nerve related etc? Help!
Burning Red Eyes: Accutane or Rhino Related?
Doctor Answers (1)
Burning, sore, and red eyes 5 months after rhinoplasty is not related to the operation.
I can't answer the Accutane part of your question but it would be extremely unlikely for a rhinoplasty to cause eye irritation even a few days afte the operation. I would consult with an ophthalmologist.
Web reference: http://www.zubowicz.com/subpag,25-atlanta-rhinoplasty.htm
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.